Alert archive / Mississippi / River Flood Warnings in 2008

River Flood Warning 62, NWS Memphis, TN

May 27, 2008Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at May 27, 2008, 9:52 AM CDT for Lowndes County, Monroe County, Mississippi. It took effect at May 30, 2008, 3:40 AM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
May 27, 2008, 9:52 AM CDT (14:52 UTC)
In effect from
May 30, 2008, 3:40 AM CDT
Expired
May 31, 2008, 1:38 PM CDT
In force
34 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at May 27, 4:25 AM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, May 27, 4:25 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
425 AM CDT TUE MAY 27 2008

.DISCUSSION...SURFACE ANALYSIS THIS MORNING PLACES A QUASI-
STATIONARY BOUNDARY STRETCHING FROM THE EASTERN GREAT LAKES INTO
NORTHERN MISSOURI AND THEN BACK INTO THE CENTRAL PLAINS. REGIONAL
WSR-88D TRENDS SHOW A CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS
SOUTH CENTRAL ARKANSAS AND A DECAYING MCS STRETCHING FROM
SOUTHWEST MISSOURI INTO OKLAHOMA. TEMPERATURES RANGE FROM THE 60S
NORTH TO THE LOWER 70S SOUTH OF I-40. SEVERE WEATHER POTENTIAL
TODAY AND TONIGHT IS THE MAIN CONCERN IN THIS FORECAST PACKAGE.

TODAY THROUGH THURSDAY NIGHT...QUASI-STATIONARY BOUNDARY LOCATED
UPSTREAM WILL GRADUALLY MOVE SOUTH INTO THE LOWER MISSISSIPPI
VALLEY TONIGHT INTO WEDNESDAY. MEANWHILE...WEAKENING MCS
STRETCHING FROM SOUTHWEST MISSOURI BACK THROUGH WESTERN ARKANSAS
AND EASTERN OKLAHOMA WILL CONTINUE TO WEAKEN AS IT APPROACHES THE
MID SOUTH THIS MORNING. HOWEVER...AS INSTABILITY INCREASES WITH
DAYTIME HEATING ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP. LEFT OVER OUTFLOW BOUNDARIES FROM YESTERDAY/S
CONVECTION WILL PROVIDE A LIFTING MECHANISM FOR ANY NEW
CONVECTION THAT DEVELOPS. MODEL SOUNDINGS/SHORT TERM CONVECTIVE
ANALYSIS YIELDS SURFACE BASED CAPE VALUES BETWEEN 2000-4000 J/KG
AND LIS BETWEEN -8 AND -9. IN ADDITION...FREEZING LEVELS ARE EXPECTED
TO BE AROUND 14KFT...WHICH WILL LIMIT OVERALL HAIL SIZE TODAY TO
AROUND THE SIZE OF NICKELS. NONETHELESS...DAMAGING WINDS IN EXCESS
OF 60 MPH AND LARGE HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORMS
WHICH BECOME SEVERE. HEAVY RAINFALL IS ALSO POSSIBLE WITH THE
SHOWERS AND THUNDERSTORMS AS PRECIPITABLE WATER VALUES WILL BE
APPROACHING 2 INCHES.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO LINGER ACROSS THE MID
SOUTH WEDNESDAY AND WEDNESDAY NIGHT AS THE BOUNDARY SLOWLY DEPARTS
THE AREA BY THURSDAY MORNING AND HIGH PRESSURE RETURNS FOR
THURSDAY AFTERNOON INTO FRIDAY.

.LONG RANGE...(FRIDAY THROUGH MONDAY)...00Z LONG RANGE MODELS
INDICATE VERY LITTLE CHANGE IN THE OVERALL UPPER AIR PATTERN
THROUGH MONDAY. THE LOWER MISSISSIPPI VALLEY WILL REMAIN ON THE
PERIPHERY OF THE UPPER LEVEL RIDGE WITH ANOTHER COLD FRONT MOVING
SOUTH INTO THE REGION FOR THE UPCOMING WEEKEND WILL NOT BUILD INTO THE
LOWER MISSISSIPPI VALLEY UNTIL THE MIDDLE OF NEXT WEEK. ANOTHER
COLD FRONT WILL MOVE SOUTH INTO THE REGION TOWARDS THE END OF THE
WEEKEND...PRODUCING ADDITIONAL CHANCES FOR SHOWERS AND
THUNDERSTORMS.
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 27, 4:31 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
431 AM CDT TUE MAY 27 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
431 AM CDT TUE MAY 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY. DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL UP TO
THE SIZE OF NICKELS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT
BECOME SEVERE. IN ADDITION...HEAVY RAINFALL FROM THE THUNDERSTORMS
HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING ACROSS THE MID SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 27, 7:14 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
714 AM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      PARSONS                 35.65N 88.12W
05/27/2008                   DECATUR            TN   LAW ENFORCEMENT

            SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
            DECATUR COUNTY AFFECTED.

&&
Local storm report, May 27, 8:52 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
852 AM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      PARSONS                 35.65N 88.12W
05/27/2008                   DECATUR            TN   LAW ENFORCEMENT

            SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
            DECATUR COUNTY AFFECTED.

0833 AM     FLASH FLOOD      SAVANNAH                35.22N 88.24W
05/27/2008                   HARDIN             TN   LAW ENFORCEMENT

            MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
            HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS

&&

DSV
Local storm report, May 27, 9:06 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
05/26/2008                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN ON TELECOM ROAD

0120 PM     TSTM WND DMG     9 S DECATURVILLE        35.45N 88.12W
05/26/2008                   DECATUR            TN   LAW ENFORCEMENT

            TREES AND POWERLINES KNOCKED DOWN

0136 PM     TSTM WND DMG     MEDON                   35.46N 88.87W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON HWY 18 NEAR MEDON

0145 PM     TSTM WND DMG     5 ENE MEDON             35.49N 88.78W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON PARKBURG LANE

0410 PM     HAIL             3 N RAMER               35.11N 88.62W
05/26/2008  E0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            NICKEL SIZE HAIL

0425 PM     TSTM WND DMG     3 NNE FULTON            34.30N 88.38W
05/26/2008                   ITAWAMBA           MS   LAW ENFORCEMENT

            TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD

0427 PM     HAIL             SAULSBURY               35.05N 89.09W
05/26/2008  E1.25 INCH       HARDEMAN           TN   BROADCAST MEDIA

            HALF DOLLAR SIZE HAIL IN SAULSBURY

0500 PM     TSTM WND DMG     BAY                     35.74N 90.56W
05/26/2008                   CRAIGHEAD          AR   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
            STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
            AND ROOF DAMAGE ON COUNTY ROAD 654

0510 PM     HAIL             5 N WEINER              35.69N 90.90W
05/26/2008  E0.75 INCH       POINSETT           AR   FIRE DEPT/RESCUE

            PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49

0515 PM     TSTM WND DMG     WILSON                  35.57N 90.04W
05/26/2008                   MISSISSIPPI        AR   PUBLIC

            TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
            BOOTH OF FOOTBALL STADIUM BLOWN OFF

0600 PM     FLASH FLOOD      5 NNE BOONEVILLE        34.73N 88.53W
05/26/2008                   PRENTISS           MS   LAW ENFORCEMENT

            COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER

0604 PM     TSTM WND DMG     5 S BROWNSVILLE         35.52N 89.25W
05/26/2008                   HAYWOOD            TN   TRAINED SPOTTER

            5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.

0605 PM     TSTM WND DMG     BROWNSVILLE             35.59N 89.25W
05/26/2008                   HAYWOOD            TN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
            ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
            BUILDING

0610 PM     HAIL             BROWNSVILLE             35.59N 89.25W
05/26/2008  E0.75 INCH       HAYWOOD            TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN BROWNSVILLE.

0633 PM     TSTM WND GST     2 NE MERCER             35.50N 89.01W
05/26/2008  M80.00 MPH       MADISON            TN   EMERGENCY MNGR

            60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
            PORTABLE WEATHER STATION.

0651 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
05/26/2008  M62.00 MPH       MADISON            TN   EMERGENCY MNGR

            62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.

0910 PM     TSTM WND DMG     1 N ROBINSONVILLE       34.83N 90.32W
05/26/2008                   TUNICA             MS   LAW ENFORCEMENT

            POWERLINES DOWN NEAR HARRAHS CASINO

0700 AM     FLASH FLOOD      PARSONS                 35.65N 88.12W
05/27/2008                   DECATUR            TN   LAW ENFORCEMENT

            SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
            DECATUR COUNTY AFFECTED.

0833 AM     FLASH FLOOD      SAVANNAH                35.22N 88.24W
05/27/2008                   HARDIN             TN   LAW ENFORCEMENT

            MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
            HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS

&&

DSV
Local storm report, May 27, 9:20 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
920 AM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
05/26/2008                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN ON TELECOM ROAD

0120 PM     TSTM WND DMG     9 S DECATURVILLE        35.45N 88.12W
05/26/2008                   DECATUR            TN   LAW ENFORCEMENT

            TREES AND POWERLINES KNOCKED DOWN

0136 PM     TSTM WND DMG     MEDON                   35.46N 88.87W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON HWY 18 NEAR MEDON

0145 PM     TSTM WND DMG     5 ENE MEDON             35.49N 88.78W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON PARKBURG LANE

0410 PM     HAIL             3 N RAMER               35.11N 88.62W
05/26/2008  E0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            NICKEL SIZE HAIL

0425 PM     TSTM WND DMG     3 NNE FULTON            34.30N 88.38W
05/26/2008                   ITAWAMBA           MS   LAW ENFORCEMENT

            TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD

0427 PM     HAIL             SAULSBURY               35.05N 89.09W
05/26/2008  E1.25 INCH       HARDEMAN           TN   BROADCAST MEDIA

            HALF DOLLAR SIZE HAIL IN SAULSBURY

0500 PM     TSTM WND DMG     BAY                     35.74N 90.56W
05/26/2008                   CRAIGHEAD          AR   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
            STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
            AND ROOF DAMAGE ON COUNTY ROAD 654

0510 PM     HAIL             5 N WEINER              35.69N 90.90W
05/26/2008  E0.75 INCH       POINSETT           AR   FIRE DEPT/RESCUE

            PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49

0515 PM     TSTM WND DMG     WILSON                  35.57N 90.04W
05/26/2008                   MISSISSIPPI        AR   PUBLIC

            TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
            BOOTH OF FOOTBALL STADIUM BLOWN OFF

0530 PM     FLASH FLOOD      5 NNE BOONEVILLE        34.73N 88.53W
05/26/2008                   PRENTISS           MS   LAW ENFORCEMENT

            COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER

0604 PM     TSTM WND DMG     5 S BROWNSVILLE         35.52N 89.25W
05/26/2008                   HAYWOOD            TN   TRAINED SPOTTER

            5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.

0605 PM     TSTM WND DMG     BROWNSVILLE             35.59N 89.25W
05/26/2008                   HAYWOOD            TN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
            ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
            BUILDING

0610 PM     HAIL             BROWNSVILLE             35.59N 89.25W
05/26/2008  E0.75 INCH       HAYWOOD            TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN BROWNSVILLE.

0633 PM     TSTM WND GST     2 NE MERCER             35.50N 89.01W
05/26/2008  M80.00 MPH       MADISON            TN   EMERGENCY MNGR

            60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
            PORTABLE WEATHER STATION.

0651 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
05/26/2008  M62.00 MPH       MADISON            TN   EMERGENCY MNGR

            62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.

0910 PM     TSTM WND DMG     1 N ROBINSONVILLE       34.83N 90.32W
05/26/2008                   TUNICA             MS   LAW ENFORCEMENT

            POWERLINES DOWN NEAR HARRAHS CASINO

0700 AM     FLASH FLOOD      PARSONS                 35.65N 88.12W
05/27/2008                   DECATUR            TN   LAW ENFORCEMENT

            SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
            DECATUR COUNTY AFFECTED.

0833 AM     FLASH FLOOD      SAVANNAH                35.22N 88.24W
05/27/2008                   HARDIN             TN   LAW ENFORCEMENT

            MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
            HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS

&&

DSV
Local storm report, May 27, 9:27 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
05/26/2008                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN ON TELECOM ROAD

0120 PM     TSTM WND DMG     9 S DECATURVILLE        35.45N 88.12W
05/26/2008                   DECATUR            TN   LAW ENFORCEMENT

            TREES AND POWERLINES KNOCKED DOWN

0136 PM     TSTM WND DMG     MEDON                   35.46N 88.87W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON HWY 18 NEAR MEDON

0145 PM     TSTM WND DMG     5 ENE MEDON             35.49N 88.78W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON PARKBURG LANE

0410 PM     HAIL             3 N RAMER               35.11N 88.62W
05/26/2008  E0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            NICKEL SIZE HAIL

0425 PM     TSTM WND DMG     3 NNE FULTON            34.30N 88.38W
05/26/2008                   ITAWAMBA           MS   LAW ENFORCEMENT

            TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD

0427 PM     HAIL             SAULSBURY               35.05N 89.09W
05/26/2008  E1.25 INCH       HARDEMAN           TN   BROADCAST MEDIA

            HALF DOLLAR SIZE HAIL IN SAULSBURY

0500 PM     TSTM WND DMG     BAY                     35.74N 90.56W
05/26/2008                   CRAIGHEAD          AR   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
            STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
            AND ROOF DAMAGE ON COUNTY ROAD 654

0510 PM     HAIL             5 N WEINER              35.69N 90.90W
05/26/2008  E0.75 INCH       POINSETT           AR   FIRE DEPT/RESCUE

            PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49

0515 PM     TSTM WND DMG     WILSON                  35.57N 90.04W
05/26/2008                   MISSISSIPPI        AR   PUBLIC

            TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
            BOOTH OF FOOTBALL STADIUM BLOWN OFF

0530 PM     FLASH FLOOD      5 NNE BOONEVILLE        34.73N 88.53W
05/26/2008                   PRENTISS           MS   LAW ENFORCEMENT

            COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER

0600 PM     FLASH FLOOD      5 NNE BOONEVILLE        34.73N 88.53W
05/26/2008                   PRENTISS           MS   LAW ENFORCEMENT

            COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER

0604 PM     TSTM WND DMG     5 S BROWNSVILLE         35.52N 89.25W
05/26/2008                   HAYWOOD            TN   TRAINED SPOTTER

            5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.

0605 PM     TSTM WND DMG     BROWNSVILLE             35.59N 89.25W
05/26/2008                   HAYWOOD            TN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
            ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
            BUILDING

0610 PM     HAIL             BROWNSVILLE             35.59N 89.25W
05/26/2008  E0.75 INCH       HAYWOOD            TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN BROWNSVILLE.

0633 PM     TSTM WND GST     2 NE MERCER             35.50N 89.01W
05/26/2008  M80.00 MPH       MADISON            TN   EMERGENCY MNGR

            60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
            PORTABLE WEATHER STATION.

0651 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
05/26/2008  M62.00 MPH       MADISON            TN   EMERGENCY MNGR

            62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.

0910 PM     TSTM WND DMG     1 N ROBINSONVILLE       34.83N 90.32W
05/26/2008                   TUNICA             MS   LAW ENFORCEMENT

            POWERLINES DOWN NEAR HARRAHS CASINO

0700 AM     FLASH FLOOD      PARSONS                 35.65N 88.12W
05/27/2008                   DECATUR            TN   LAW ENFORCEMENT

            SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
            DECATUR COUNTY AFFECTED.

0833 AM     FLASH FLOOD      SAVANNAH                35.22N 88.24W
05/27/2008                   HARDIN             TN   LAW ENFORCEMENT

            MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
            HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS

0840 AM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
05/27/2008                   HENDERSON          TN   FIRE DEPT/RESCUE

            AROUND 15 ROADS CLOSED DUE TO FLOODING IN LEXINGTON AND
            COUNTYWIDE.

&&

DSV
Local storm report, May 27, 9:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
950 AM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
05/26/2008                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN ON TELECOM ROAD

0120 PM     TSTM WND DMG     9 S DECATURVILLE        35.45N 88.12W
05/26/2008                   DECATUR            TN   LAW ENFORCEMENT

            TREES AND POWERLINES KNOCKED DOWN

0136 PM     TSTM WND DMG     MEDON                   35.46N 88.87W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON HWY 18 NEAR MEDON

0145 PM     TSTM WND DMG     5 ENE MEDON             35.49N 88.78W
05/26/2008                   MADISON            TN   LAW ENFORCEMENT

            TREES DOWN ON PARKBURG LANE

0410 PM     HAIL             3 N RAMER               35.11N 88.62W
05/26/2008  E0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            NICKEL SIZE HAIL

0425 PM     TSTM WND DMG     3 NNE FULTON            34.30N 88.38W
05/26/2008                   ITAWAMBA           MS   LAW ENFORCEMENT

            TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD

0427 PM     HAIL             SAULSBURY               35.05N 89.09W
05/26/2008  E1.25 INCH       HARDEMAN           TN   BROADCAST MEDIA

            HALF DOLLAR SIZE HAIL IN SAULSBURY

0500 PM     TSTM WND DMG     BAY                     35.74N 90.56W
05/26/2008                   CRAIGHEAD          AR   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
            STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
            AND ROOF DAMAGE ON COUNTY ROAD 654

0510 PM     HAIL             5 N WEINER              35.69N 90.90W
05/26/2008  E0.75 INCH       POINSETT           AR   FIRE DEPT/RESCUE

            PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49

0515 PM     TSTM WND DMG     WILSON                  35.57N 90.04W
05/26/2008                   MISSISSIPPI        AR   PUBLIC

            TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
            BOOTH OF FOOTBALL STADIUM BLOWN OFF

0530 PM     FLASH FLOOD      5 NNE BOONEVILLE        34.73N 88.53W
05/26/2008                   PRENTISS           MS   LAW ENFORCEMENT

            COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER

0600 PM     FLASH FLOOD      5 NNE BOONEVILLE        34.73N 88.53W
05/26/2008                   PRENTISS           MS   LAW ENFORCEMENT

            COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER

0604 PM     TSTM WND DMG     5 S BROWNSVILLE         35.52N 89.25W
05/26/2008                   HAYWOOD            TN   TRAINED SPOTTER

            5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.

0605 PM     TSTM WND DMG     BROWNSVILLE             35.59N 89.25W
05/26/2008                   HAYWOOD            TN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
            ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
            BUILDING

0610 PM     HAIL             BROWNSVILLE             35.59N 89.25W
05/26/2008  E0.75 INCH       HAYWOOD            TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN BROWNSVILLE.

0633 PM     TSTM WND GST     2 NE MERCER             35.50N 89.01W
05/26/2008  M80.00 MPH       MADISON            TN   EMERGENCY MNGR

            60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
            PORTABLE WEATHER STATION.

0651 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
05/26/2008  M62.00 MPH       MADISON            TN   EMERGENCY MNGR

            62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.

0910 PM     TSTM WND DMG     1 N ROBINSONVILLE       34.83N 90.32W
05/26/2008                   TUNICA             MS   LAW ENFORCEMENT

            POWERLINES DOWN NEAR HARRAHS CASINO

0700 AM     FLASH FLOOD      PARSONS                 35.65N 88.12W
05/27/2008                   DECATUR            TN   LAW ENFORCEMENT

            SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
            DECATUR COUNTY AFFECTED.

0833 AM     FLASH FLOOD      SAVANNAH                35.22N 88.24W
05/27/2008                   HARDIN             TN   LAW ENFORCEMENT

            MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
            HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS

0840 AM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
05/27/2008                   HENDERSON          TN   FIRE DEPT/RESCUE

            AROUND 15 ROADS CLOSED DUE TO FLOODING IN LEXINGTON AND
            COUNTYWIDE.

0930 AM     FLASH FLOOD      PARSONS                 35.65N 88.12W
05/27/2008                   DECATUR            TN   LAW ENFORCEMENT

            MANY ROADS ACROSS DECATUR COUNTY ARE CLOSED DUE TO FLASH
            FLOODING INCLUDING MCKENZIE RD...BIBLE HILL RD...OLD
            PERRYVILLE RD...HWY 412 AND DAVIS MILL RD...AND TOMLIN
            CHAPEL RD.

&&

DSV

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:08 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica52 min
May 27, 9:52 AM CDTAreal Flood AdvisoryMEGItawamba113 min
May 27, 12:18 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc42 min
May 27, 12:59 PM CDTSevere Thunderstorm WarningMEGCalhoun31 min
May 27, 2:24 PM CDTAreal Flood AdvisoryMEGTallahatchie3 hr
May 27, 2:30 PM CDTFlash Flood WarningMEGPrentiss3 hr
May 27, 7:02 AM CDTFlash Flood WarningMEGDecatur, Henderson4 hr
May 27, 7:40 AM CDTAreal Flood AdvisoryMEGWeakley2 hr
May 27, 7:47 AM CDTFlash Flood WarningMEGChester, Hardin, Henderson, McNairy3 hr
May 27, 7:49 AM CDTAreal Flood AdvisoryMEGCarroll, Gibson3 hr
May 27, 8:25 AM CDTFlash Flood WarningMEGCarroll, Gibson3 hr
May 27, 9:58 AM CDTAreal Flood AdvisoryMEGMadison2 hr
May 27, 10:44 AM CDTFlash Flood WarningMEGChester, Decatur, Hardin, Henderson, McNairy2 hr
May 27, 12:22 PM CDTFlash Flood WarningMEGHardin, McNairy113 min
May 27, 4:49 PM CDTFlash Flood WarningMEGClay116 min

Nearby

River Flood Warnings in Mississippi, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.